jump to last post 1-5 of 5 discussions (5 posts)

Can you take asprin and paracetamol at the same time?

  1. Bluehoop profile image58
    Bluehoopposted 7 years ago

    Can you take asprin and paracetamol at the same time?

  2. whizzer profile image74
    whizzerposted 7 years ago

    You can take Aspirin and Paracetamol at the same time as they are two different drugs. However, if either one or the other does not work then it is unlikely that taking both together will be of much benefit. What is needed is a stronger drug or one that is targetted to the cause of the symptoms. A pharmacist or doctor would the best people to ask.

  3. MikeSyrSutton profile image67
    MikeSyrSuttonposted 7 years ago
  4. profile image0
    shameemlovesposted 7 years ago

    you can take one at a time else better consult with doctors

  5. iamalegend profile image73
    iamalegendposted 7 years ago

    Aspirin and paracetamol are analgesics which are use for pain relieving and reduce the body temperature.Taking these to at the same time may cause injuries to health

 
working